# SDR V0XD20160208020

- Difficulty date: February 5, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 19,680 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: S2BB40BB17
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SAFETY STRAP IS MISSING.  REPLACED SAFETY STRAP, S2BB40BB-17, IAW AMM 25-51-01.
